# SDR DALA2023092207807

- Difficulty date: September 20, 2023
- Submitted: September 22, 2023
- Operation: Air carrier
- Aircraft: N329NB
- Make and model: Airbus A319-114
- Aircraft serial: 1543
- Aircraft time: 59,094 hours, 30,722 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3129 CORROSION ON BORE OF SPIGOT RECEPTACLE FITTING ON RH PYLON. CORRECTIVE ACTION: REPLACED SPIGOT RECEPTACLE FITTING ON RH PYLON AS PER A319 SRM 54-51-12-300-001. (2979133)
